# SDR AALA971042

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
